Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Scabby nose, hard to blow, hit on head, swollen and pressure on eye, feels dizzy, headache, tylenol ibuprofen

I ve been having problems with inside my nose since Dec, its always scabby and it hard to blow nose, yesterday I wacked top of my forhead with corner of car door got dizzy for q few then went away, well today I ve had this massive headache and its bad I dont think I ever hurt this bad, I have major pressure above both eyes, where I hit my self lil swollen and pressure, ears keep going in and out, I ve tried taking Tylenol ibuprofen and alieve nothing is working and doesn t seem to be getting better its just getting worse as the day goes, what should I do
Asked On : Tue, 1 May 2012
Answers:  1 Views:  97
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
Get x ray of sinus or consider for CT scan. Meet ENT surgeon .It may turn out some tumour. Don't delay and get proper consultation as soon as posible
Answered: Tue, 27 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor